Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 101, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 19, 2006, 8:58 PM EDT for Lincoln County, West Virginia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2006, 8:58 PM EDT (00:58 UTC)
- Expired
- Jun 19, 2006, 9:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Lincoln County, WV
The radar
The Charleston,WV radar (KRLX), 30 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:00 PM EDT | HAIL 1 | West Hamlin, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:24 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1867 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KRLX 200058 SVRRLX WVC043-200130- /O.NEW.KRLX.SV.W.0101.060620T0058Z-060620T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 858 PM EDT MON JUN 19 2006 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LINCOLN COUNTY IN WEST VIRGINIA * UNTIL 930 PM EDT * AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAMLIN...OR ABOUT 11 MILES SOUTH OF CULLODEN...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... ALUM CREEK... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3834 8221 3816 8219 3820 8186 3830 8183 $$
2 follow-up statements
000 WWUS51 KRLX 200117 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 916 PM EDT MON JUN 19 2006 WVC043-200130- /O.CON.KRLX.SV.W.0101.000000T0000Z-060620T0130Z/ LINCOLN WV- 916 PM EDT MON JUN 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR LINCOLN COUNTY... AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF ALUM CREEK...OR ABOUT 10 MILES SOUTHWEST OF ST. ALBANS...MOVING EAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR SOUTHERN WEST VIRGINIA. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3834 8221 3816 8219 3820 8186 3830 8183 $$
000 WWUS51 KRLX 200125 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 925 PM EDT MON JUN 19 2006 WVC043-200135- /O.EXP.KRLX.SV.W.0101.000000T0000Z-060620T0130Z/ LINCOLN WV- 925 PM EDT MON JUN 19 2006 ...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY EXPIRES AT 930 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING FOR KENTUCKY. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3834 8221 3816 8219 3820 8186 3830 8183 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 8:07 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 19, 8:07 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 807 PM EDT MON JUN 19 2006 .SHORT TERM /REST OF TONIGHT/... UPDATED POP AND SKY GRIDS TO BETTER DEPICT / TIME BATCH OF THUNDERSTORMS NOW ENTERING AREA. NOT SURE WHAT WILL BECOME OF SECOND BATCH BUT IT SHOULD HOLD TOGETHER TO A DEGREE AS IT IS LOCATED UNDER AND JUST EAST OF SHARP SHORT WAVE AXIS. SLOWED BACK EDGE OF INITIAL BATCH TO TRY TO ACCOUNT FOR THIS...ETA12 SEEMS TO MERGE THINGS INTO ONE LARGE COMPLEX AROUND 03Z ANYWAY. MAY NEED FURTHER FINE TUNING ON THIS LATER. ADDED GUSTY WINDS TO THUNDERSTORMS IN WX GRIDS THROUGH MIDNIGHT AND THIS OUGHT TO SUFFICE IN MOST CASES. SHORT WAVE EXITS AREA VIA STAGE E AROUND 09Z...SETTING UP DRY FORECAST FOR TUESDAY. TEMPERATURES LOOKED ON TRACK FOR THE OVERNIGHT. && .AVIATION /00Z TO 00Z/... VFR CONDITIONS TO START EXCEPT MVFR HZ EKN AND PROBABLY BKW SHORTLY. A SHARP UPPER LEVEL SHORT WAVE WILL CROSS THE AREA DURING THE FIRST 6 HOURS OF THE FORECAST. TWO AREA OF THUNDERSTORMS...ONE OUT AHEAD OF THE SHORT WAVE...THE SECOND RIGHT WITH IT...WILL TRAVERSE AREA DURING THIS TIME. TIMED THE FIRST OF THESE TWO BATCHES DURING THE FIRST FEW HOURS OF THE FORECAST. IF AN AIR PORT GETS RIGHT UNDERNEATH ONE OF THESE THUNDERSTORMS...BRIEF IFR CONDITIONS ALONG WITH WIND GUSTS TO 35 OR 40 KTS CAN BE EXPECTED. THIS BAND EXTENDED FROM SERN OH SWD INTO NERN KY AND THEN ARCED WWD THROUGH NRN KY AS OF FORECAST ISSUANCE TIME. THEREFORE HTS IS THE MOST LIKELY TO GET THESE STRONG WIND GUSTS...BUT CRW AND BKW COULD ALSO SEE THESE STRONG GUSTS. LIGHTENING WITH THE STORMS THIS EVENING WILL NOT BE ESPECIALLY FREQUENT. THE SECOND BATCH OF THUNDERSTORMS IS MORE QUESTIONABLE BUT WOULD TRAVERSE AREA BETWEEN ABOUT 04Z AND 07Z OR SO. GIVEN THE CLOUDS BREAK UP BEHIND THE STORMS...ANY AREA THAT GETS RAIN WILL DEVELOP IFR OR EVEN LIFR FOG. ANY LOW CLOUDS AND FOG WILL BURN OFF / LIFT INTO A CUMULUS FIELD TUESDAY WITH WEAK W FLOW AND LITTLE IF ANY CHANCE FOR PRECIPITATION. && .PREV DISCUSSION... /ISSUED 300 PM EDT MON JUN 19 2006/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... NAM AND GFS ARE IN GOOD AGREEMENT ON SWING THE COLD FRONT SLOWLY INTO THE REGION TONIGHT WITH GOOD INSTABILITY DEVELOPING AHEAD OF THE FRONT WITH LATE DAY SUNSHINE. THE FRONTAL TIMING IS SUCH THAT THE CONVECTION BACK OVER INDIANA CURRENTLY MAY WEAKEN AS IT REACHES THE OHIO RIVER RIGHT AROUND SUNSET AND THEN PUSHES THROUGH THE REMAIN OF THE AREA. COULD ALSO SEE THE AREA OF SHOWERS SPLIT AS WELL WITH AN AREA DIVING SOUTH INTO KY/TN. HAVE HELD ONTO A BLEND IN THE POPS WITH 50 POPS THIS EVENING. STRATUS MAY HOLD FOR A FEW HOUR BEHIND THE FRONT BEFORE CLEAR SETS IN. SOME PATCHY FOG MAY DEVELOP AS WELL IN AREAS WHERE THE RAIN DOES FALL. BLENDED ON THE LOW TEMPERATURES AS WELL AS MAV LOOKS TOO COOL BASED ON AMOUNT OF LOW LEVEL MOISTURE AROUND. HIGH PRESSURE BUILDS IN TOMORROW AND SHOULD SEE LOW LEVEL MOISTURE AND FOG MIX OUT AS THE DAYTIME HEATING KICKS IN. DRY WEATHER AND LOTS OF SUNSHINE EXPECTED. MAV NUMBERS LOOK GOOD BASED ON 850 MB TEMPERATURES AND FULL MIXING. FOR TUESDAY...SHOULD SEE SOME INCREASE IN CLOUDS AFTER MIDNIGHT AS WARM FRONT BEGINS TO APPROACH. THE NAM IS QUITE A BIT FASTER THAN ITS PREVIOUS RUN WHERE AS THE GFS IS FAIRLY CONSISTENT WITH THE FRONT COMING AROUND 9Z-12Z. THIS HAVE ADDED SOME LOW POPS LATE TUESDAY NIGHT...BUT THE STRONGEST INFLOW FOR THE WARM FRONT IS NORTH AND WEST OF THE REGION. FOR TEMPERATURES HAVE GONE WITH THE MAV NUMBERS. WEAK SUMMER WARM FRONTAL ACTION ON WEDNESDAY WITH 850 TEMPS WARMING BACK TOWARD 18C. PICTURE TALL THUNDERSTORMS DEVELOPING TO OUR WEST ON WEDNESDAY WITH EQUILIBRIUM LEVEL NEAR 40 THSD. SO INCREASED POPS FOR WEDNESDAY AFTERNOON AND EVENING ESPECIALLY IN THE WEST/NORTHWEST. MORE ROUNDS OF CONVECTION POSSIBLE THURSDAY SOUTH OF W/E FRONTAL ZONE. 850 DEW POINTS NEAR 14C. LUCKILY GOING INTO THIS PATTERN INITIALLY DRY. PREV DISCUSSION... /ISSUED 159 PM EDT MON JUN 19 2006/ AVIATION /18Z TO 18Z/... INITIAL BAND OF SHOWERS AND MOISTURE PULLING INTO MOUNTAINS .WITH CEILINGS LIFTING BEHIND THIS LINE. MVFR CEILINGS WILL HOLD WITH THE SHOWERS...BUT SHOULD LIFT WITH IN AN HOUR OR TWO OF THE SHOWERS ENDING FOR EKN/BKW. OTHER SITES WILL SEE A RETURN TO SCATTERED CLOUDS AT VFR LEVELS UNTIL AROUND 00Z. DEVELOPING CONVECTION ACROSS INDIANA AHEAD OF A COLD FRONT WILL SWING ACROSS THE REGION THIS EVENING. SHOULD REACH THE OHIO RIVER COUNTIES AROUND 00Z AND THEN SWING THROUGH THE MOUNTAINS BY 6Z. EXPECT GUSTY NORTHWEST WINDS TO ACCOMPANY THE THUNDERSTORMS WITH TEMPORARY MVFR TO IFR CONDITIONS. BEHIND THE FRONT...SHOULD SEE IMPROVING CONDITIONS...WITH CEILINGS LIFTING. BUT WITH CONDITIONS REMAINING CALM IN THE LOW LEVELS SO EXPECT SOME PATCH FOG TO FROM WITH MVFR TO IFR CONDITIONS. DRIER AIR AND HIGH PRESSURE BUILD IN ON TUESDAY WITH VFR CONDITIONS AND LIGHT WINDS. PREV DISCUSSION... /ISSUED 1215 PM EDT MON JUN 19 2006/ LONG TERM /FRIDAY THROUGH MONDAY/... STILL APPEARS WET. HPC GUIDANCE ACCEPTED. LONG WAVE RIDGE SETTING UP IN SOUTHWEST U.S...WITH TROF IN HUDSON BAY. SHORT WAVE IMPULSES AT BASE OF WESTERLIES IN OUR CWA WITH TIMING ISSUES FOR CONVECTION. SHOULD START THE PERIOD HUMID WITH FRONTAL ZONE TO OUR NORTH. SURFACE FRONTAL ZONE MAY GRADUALLY SLIDE SOUTH DURING THIS PERIOD...WITH LESS CAPE AND INSTABILITY IN LATTER PERIODS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SHORT TERM...TRM AVIATION...TRM
Hazardous weather outlook, Jun 19, 3:00 AM EDT, 17 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 300 AM EDT MON JUN 19 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-201000- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 300 AM EDT MON JUN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...OUT AHEAD OF A COLD FRONT...CROSSING TUESDAY MORNING. STORMS SHOULD SLOWLY WEAKEN AFTER SUNSET. AT THIS TIME...WE EXPECT THE THREAT FOR HIGH WINDS TO BE GREATER THAN THAT OF LARGE HAIL WITH ANY STRONG STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Jun 19, 5:22 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 522 PM EDT MON JUN 19 2006 KYZ101-102-OHZ083-084-087-192230- GREENUP-CARTER-JACKSON OH-VINTON-LAWRENCE OH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... IRONTON...SOUTH POINT 522 PM EDT MON JUN 19 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR GREENUP AND CARTER IN NORTHEAST KENTUCKY...PLUS JACKSON...VINTON...AND LAWRENCE IN SOUTHEAST OHIO. MOST AREAS NEED SOME RAIN. GUSTY SHOWERS AND THUNDERSTORMS SHOULD AFFECT THE AREA AROUND 7 OCLOCK. BRIEF WIND GUSTS OF 30 TO 40 MPH ARE LIKELY ON THE LEADING EDGE OF THE RAIN. HOWEVER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THIS EVENING. IF STRONGER THUNDERSTORMS DEVELOP...SHORT DURATION WARNINGS MAY BE ISSUED FOR SPECIFIC COUNTIES. KTB
Special weather statement, Jun 19, 7:34 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 734 PM EDT MON JUN 19 2006 KYZ102-200000- CARTER- 734 PM EDT MON JUN 19 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR CARTER COUNTY... AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF OLIVE HILL...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE GESLING... GRAYSON AND CARTER CAVES STATE PARK. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jun 19, 7:43 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 743 PM EDT MON JUN 19 2006 OHZ066-067-200030- MORGAN-PERRY- 743 PM EDT MON JUN 19 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR PERRY AND MORGAN COUNTIES... AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHAWNEE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE RENDVILLE...NEW STRAITSVILLE...MCCONNELSVILLE...MALTA...HEMLOCK AND CORNING. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jun 19, 8:50 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 850 PM EDT MON JUN 19 2006 WVZ013-200115- LINCOLN- 850 PM EDT MON JUN 19 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE LINCOLN COUNTY... AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN LINCOLN COUNTY...OR ABOUT 11 MILES SOUTHEAST OF BARBOURSVILLE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE WEST HAMLIN AND HAMLIN. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:14 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 46 min |
| Jun 19, 11:03 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 33 min |
| Jun 20, 3:31 PM EDT | Severe Thunderstorm Warning | RLX | Mingo | 29 min |
| Jun 20, 3:58 PM EDT | Severe Thunderstorm Warning | RLX | Logan | 32 min |
| Jun 20, 4:32 PM EDT | Severe Thunderstorm Warning | RLX | Logan | 28 min |
| Jun 20, 4:48 PM EDT | Severe Thunderstorm Warning | RLX | Boone | 27 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.